Dependence of the Blow-up Time with Respect to Parameters for Semilinear Parabolic Equations with Nonlinear Memory  

Dependence of the Blow-up Time with Respect to Parameters for Semilinear Parabolic Equations with Nonlinear Memory

在线阅读下载全文

作  者:HUANG HUI GUAN LU-TAI ZHU QING-YONG 

机构地区:[1]Department of Mathematics, Sun Yat-sen University, Guangzhou, 510275 [2]Department of Computation, Guangdong Commercial College, Guangzhou, 510320

出  处:《Communications in Mathematical Research》2009年第3期246-252,共7页数学研究通讯(英文版)

基  金:The NSF (10572154,60873088) of China;the NCET-06-0731;the NSF (7004569,7003624) of Guangdong,China

摘  要:In this paper we discuss the bounds for the modulus of continuity of the blow-up time with respect to three parameters of λ, h, and p respectively for the initial boundary value problem of the semilinear parabolic equation.In this paper we discuss the bounds for the modulus of continuity of the blow-up time with respect to three parameters of λ, h, and p respectively for the initial boundary value problem of the semilinear parabolic equation.

关 键 词:nonlocal parabolic equation nonlinear memory blow-up time BOUND 

分 类 号:O175.26[理学—数学] O174.41[理学—基础数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象